# SDR CA081112003

- Difficulty date: October 30, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 38 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pressure Switch
- Part number: 9550170290
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

AFTER A LANDING AND COOLDOWN THE PILOT PRESSED THE START/DETENT SWITCH TO MOVE THE TWIST GRIP TO CUTOFF. THE ENGINE IMMEDIATELY FLAMED OUT WHEN THE SWITCH WAS DEPRESSED (TWIST GRIP WAS NOT TURNED).  THEN ATTEMPTED TO RECREATE THIS PROBLEM AND IT HAPPENED AT ALL ENGINE SPEEDS. AFTER TROUBLESHOOTING IT WAS DETERMINED THAT THE P3 PRESSURE SWITCH WAS THE PROBLEM.
